# SDR GTIA2020030235060

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 4,823 hours, 2,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW-SVC R2 DOOR ASSIST BOTTLE TO PROPER LVL IAW AMM 52-10-00. LEAK CHK GOOD
